On the invariants of trajectory surfaces


Gursoy O., Kucuk A.

MECHANISM AND MACHINE THEORY, vol.34, pp.587-597, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 4
  • Publication Date: 1999
  • Doi Number: 10.1016/s0094-114x(98)00042-1
  • Title of Journal : MECHANISM AND MACHINE THEORY
  • Page Numbers: pp.587-597

Abstract

Some new results on the geometric invariants of the closed trajectory ruled surfaces are given for spatial motions. These are obtained studying the relationship between the angle of pitch and the area vector of an x-closed spherical image of an x-trajectory ruled surface, generated by an x-oriented line fixed in a moving system. Also, many results on the area of the projections of a spherical closed curve and the integral invariants of trajectory ruled surfaces are obtained. (C) 1998 Elsevier Science Ltd. All rights reserved.